# SDR HEEA083456

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,407 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Mixer Box
- Part number: PHI001L0001201
- Part serial: 051
- Condition: Damaged
- Location: Comms System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIXER BOX HAS LOW VOLUME ON ICS AND STATIC. SHOP REPAIR.
